# SDR DALA1137489885

- Difficulty date: June 1, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Aircraft time: 74,075 hours, 68,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT CHECK, MAINTENANCE FOUND THE LAST 4 EACH SEAT  EMERGENCY AISLE LIGHTS AND AFT LAVATORY AREA EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE PERFORMED TROUBLESHOOTING OF EMERGENCY LIGHT SYSTEM AND FOUND BAD BATTERIES.  MAINTENANCE REPLACED BATTERY PACK.  OPERATIONAL CHECK WAS GOOD PER AMM.  AIRCRAFT OK FOR SERVICE.
